It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Don't drop anything from your regimen, benzoyle products don't destroy your face. I bet you read that from some disgruntled member on this board. The irritation that the benzamycin causes will go away as your skin becomes accustomed to it. I'm also on Retin-A along with Duac, while Retin-A caused my skin to become red, peeling and dry, those side effects have gone away like I said. I started DUAC a couple of days ago and my face is red and dry again, but this will also go away as my skin becomes accustomed to my treatment.

elizabeth3388:
My skin is very oily as well. My derm told me to wash it miday to get rid of the excess oil/dirt/clogged pores because if I would only wash twice a day the clogged pores would be harder to get unclogged. Get it?
I wash at miday and don't apply anything to my face untill I wash again before bedtime.





All times are GMT -7. The time now is 01:05 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!